# SDR QXEA2012060500430

- Difficulty date: June 5, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 26,062 hours, 27,162 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAULT LIGHT ILLUMINATED DURING DESCENT, RAN CHECK LIST, AFTER PUTTING IT IN DUMP LIGHT WENT OUT. CDS SHOWS FAULTS AFT OUTFLOW VALVE FAIL AND CPC OF VALVE DATA FAIL. FAULTS CLEARED.  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-720-801, FUNCTIONAL TESTED GOOD. FAULTS DID NOT RETURN IN CDS.  OK FOR SERVICE.
